# SDR AALA202109145669

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Out Of Adjust
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L SLIDE GIRT FLAP DRAGS LOW AND BUNCHES AT BOTTOM DOOR JAMB WHEN CLOSING DOOR. REINSTALLED L2 SLIDE AND ADJUSTED GIRT FLAP IAW 25-66-01.
